Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

I have type 1 diabetes and Hoshimotos thyroiditis. I frequently break out in hives

I have type 1 diabetes and Hoshimotos thyroiditis . I frequently break out in hives . When I stand or walk for long periods my feet swell realy bad. when I use my hands a lot they swell realy bad. I have taken steroids before and my antibodies went up to over 3,000. Is there anything that can be done to help with my problem? I have made several trips to the ER in the past few years and I have gotten frustrated.
Asked On : Tue, 22 Jun 2010
Answers:  2 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
recurrent hives need continuous treatment ,consult dermatologist and take anti allergic or other medicines as advised regularly
the swellings may not be due to hives
diabetis should be kept controlled and thorough medical check up needed to rule out hypertension/heart disease that may need treatment
hope with continued treatment you will feel better
Answered: Fri, 9 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome.Get your kidney function tests also along with your cardiac evaluation as you are a long standing diabetic.good luck.
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor